Involution on pseudoisotopy spaces and the space of nonnegatively curved metrics

Mauricio Bustamante DEPARTMENT OF PURE MATHEMATICS AND MATHEMATICAL SCIENCES, UNIVERSITY OF CAMBRIDGE,UK Francis Thomas Farrell YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA Yi Jiang YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA

Algebraic Topology and General Topology mathscidoc:2204.44002

Transactions of the American Mathematical Sciences, 373, (10), 7225-7252, 2020.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-04-20 15:00:35 uploaded by Yi_Jiang ] [ 83 downloads ] [ 0 comments ]
@inproceedings{mauricio2020involution,
  title={Involution on pseudoisotopy spaces and the space of nonnegatively curved metrics},
  author={Mauricio Bustamante, Francis Thomas Farrell, and Yi Jiang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220420150035444316073},
  booktitle={Transactions of the American Mathematical Sciences},
  volume={373},
  number={10},
  pages={7225-7252},
  year={2020},
}
Mauricio Bustamante, Francis Thomas Farrell, and Yi Jiang. Involution on pseudoisotopy spaces and the space of nonnegatively curved metrics. 2020. Vol. 373. In Transactions of the American Mathematical Sciences. pp.7225-7252. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220420150035444316073.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved